-
1
-
-
0000829711
-
Noncentral limit theorems and Appell polynomials
-
AVRAM, F. and TAQQU, M. S. (1987). Noncentral limit theorems and Appell polynomials. Ann. Probab. 15 767-775.
-
(1987)
Ann. Probab.
, vol.15
, pp. 767-775
-
-
Avram, F.1
Taqqu, M.S.2
-
2
-
-
0000177625
-
A note on quantiles in large samples
-
BAHADUR, R. R. (1966). A note on quantiles in large samples. Ann. Math. Statist. 37 577-580.
-
(1966)
Ann. Math. Statist.
, vol.37
, pp. 577-580
-
-
Bahadur, R.R.1
-
3
-
-
84950437219
-
M-estimator of location for data with slowly decaying serial correlations
-
BERAN, J. (1991). M-estimator of location for data with slowly decaying serial correlations. J. Amer. Statist. Assoc. 86 704-708.
-
(1991)
J. Amer. Statist. Assoc.
, vol.86
, pp. 704-708
-
-
Beran, J.1
-
4
-
-
84972520545
-
Statistical methods for data with long-range dependence
-
BERAN, J. (1992). Statistical methods for data with long-range dependence. Statist. Sci. 7 404-420.
-
(1992)
Statist. Sci.
, vol.7
, pp. 404-420
-
-
Beran, J.1
-
5
-
-
0000718160
-
Slowly decaying correlation, testing normality, nuisance parameters
-
BERAN, J. and GHOSH, S. (1991). Slowly decaying correlation, testing normality, nuisance parameters. J. Amer. Statist. Assoc. 86 785-791.
-
(1991)
J. Amer. Statist. Assoc.
, vol.86
, pp. 785-791
-
-
Beran, J.1
Ghosh, S.2
-
6
-
-
0000797991
-
On the global measure of the deviation of density function estimates
-
BICKEL, P. and ROSENBLATT, M. (1973). On the global measure of the deviation of density function estimates. Ann. Statist. 1 1071-1095.
-
(1973)
Ann. Statist.
, vol.1
, pp. 1071-1095
-
-
Bickel, P.1
Rosenblatt, M.2
-
9
-
-
84981386018
-
General linear processes: A property of the empirical process applied to density and mode estimation
-
CHANDA, K. C. and RUYMGAART, F. H. (1990). General linear processes: a property of the empirical process applied to density and mode estimation. J. Time Ser. Anal. 11 185-199.
-
(1990)
J. Time Ser. Anal.
, vol.11
, pp. 185-199
-
-
Chanda, K.C.1
Ruymgaart, F.H.2
-
10
-
-
0000448413
-
The invariance principle for stationary processes
-
DAVYDOV, Y. A. (1970). The invariance principle for stationary processes. Theory Probab. Appl. 15 487-498.
-
(1970)
Theory Probab. Appl.
, vol.15
, pp. 487-498
-
-
Davydov, Y.A.1
-
11
-
-
0001627705
-
The empirical processes of some long-range dependent sequences with an application to U-statistics
-
DEHLING, H. and TAQQU, M. S. (1989). The empirical processes of some long-range dependent sequences with an application to U-statistics. Ann. Statist. 17 1767-1783.
-
(1989)
Ann. Statist.
, vol.17
, pp. 1767-1783
-
-
Dehling, H.1
Taqqu, M.S.2
-
12
-
-
13844294706
-
Non-central limit theorems for nonlinear functionals of Gaussian fields
-
DOBRUSHIN, R. L. and MAJOR, P. (1979). Non-central limit theorems for nonlinear functionals of Gaussian fields. Z. Wahrsch. Verw. Gebiete 50 27-52.
-
(1979)
Z. Wahrsch. Verw. Gebiete
, vol.50
, pp. 27-52
-
-
Dobrushin, R.L.1
Major, P.2
-
14
-
-
84986792205
-
An introduction to long-memory time series models and fractional differencing
-
GRANGER, C. W. and JOYEUX, R. (1980). An introduction to long-memory time series models and fractional differencing. J. Time Ser. Anal. 1 15-29.
-
(1980)
J. Time Ser. Anal.
, vol.1
, pp. 15-29
-
-
Granger, C.W.1
Joyeux, R.2
-
15
-
-
0000048014
-
Convergence rates in density estimation for data from infinite-order moving average processes
-
HALL, P. and HART, J. D. (1990). Convergence rates in density estimation for data from infinite-order moving average processes. Probab. Theory Related Fields 87 253-274.
-
(1990)
Probab. Theory Related Fields
, vol.87
, pp. 253-274
-
-
Hall, P.1
Hart, J.D.2
-
16
-
-
38249017656
-
Rates of convergence for the empirical distribution function and the empirical characteristic function of a broad class of linear processes
-
HESSE, C. H. (1990a). Rates of convergence for the empirical distribution function and the empirical characteristic function of a broad class of linear processes. J. Multivariate Anal. 35 186-202.
-
(1990)
J. Multivariate Anal.
, vol.35
, pp. 186-202
-
-
Hesse, C.H.1
-
17
-
-
0347045370
-
A Bahadur-type representation for empirical quantiles of a large class of stationary, possibly infinite-variance, linear processes
-
HESSE, C. H. (1990b). A Bahadur-type representation for empirical quantiles of a large class of stationary, possibly infinite-variance, linear processes. Ann. Statist. 18 1188-1202.
-
(1990)
Ann. Statist.
, vol.18
, pp. 1188-1202
-
-
Hesse, C.H.1
-
18
-
-
77956890381
-
Fractional differencing
-
HOSKING, J. R. M. (1981). Fractional differencing. Biometrika 68 165-176.
-
(1981)
Biometrika
, vol.68
, pp. 165-176
-
-
Hosking, J.R.M.1
-
21
-
-
0006594798
-
Limit theorems for sums of dependent random variables
-
LAI, T. L. and STOUT, W. (1980). Limit theorems for sums of dependent random variables. Z. Wahrsch. Verw. Gebiete 51 1-14.
-
(1980)
Z. Wahrsch. Verw. Gebiete
, vol.51
, pp. 1-14
-
-
Lai, T.L.1
Stout, W.2
-
27
-
-
0003080130
-
On the Bahadur representation of sample quantiles for sequences of φ-mixing random variables
-
SEN, P. K. (1972). On the Bahadur representation of sample quantiles for sequences of φ-mixing random variables. J. Multivariate Anal. 2 77-95.
-
(1972)
J. Multivariate Anal.
, vol.2
, pp. 77-95
-
-
Sen, P.K.1
-
28
-
-
0000297429
-
Zones of attraction of self-similar multiple integrals
-
SURGAILIS, D. (1983). Zones of attraction of self-similar multiple integrals. Lithuanian Math. J. 22 327-340.
-
(1983)
Lithuanian Math. J.
, vol.22
, pp. 327-340
-
-
Surgailis, D.1
-
29
-
-
34250409798
-
Weak convergence to fractional Brownian motion and to the Rosenblatt process
-
TAQQU, M. S. (1975). Weak convergence to fractional Brownian motion and to the Rosenblatt process. Z. Wahrsch. Verw. Gebiete 31 287-302.
-
(1975)
Z. Wahrsch. Verw. Gebiete
, vol.31
, pp. 287-302
-
-
Taqqu, M.S.1
-
30
-
-
0001915941
-
Convergence of integrated processes of arbitrary Hermite rank
-
TAQQU, M. S. (1979). Convergence of integrated processes of arbitrary Hermite rank. Z. Wahrsch. Verw. Gebiete 50 53-83.
-
(1979)
Z. Wahrsch. Verw. Gebiete
, vol.50
, pp. 53-83
-
-
Taqqu, M.S.1
-
31
-
-
0000889178
-
A bibliographic guide to self-similar processes and long-range dependence
-
(E. Eberlein and M. S. Taqqu, eds.) Birkhäuser, Boston
-
TAQQU, M. S. (1985). A bibliographic guide to self-similar processes and long-range dependence. In Dependence in Probability and Statistics (E. Eberlein and M. S. Taqqu, eds.) 137-165. Birkhäuser, Boston.
-
(1985)
Dependence in Probability and Statistics
, pp. 137-165
-
-
Taqqu, M.S.1
|